# SDR QXEA2013081601272

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 15,383 hours, 16,562 cycles
- Engine: Pwc PW150A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER SELECT BUTTON WILL NOT TEST WITH THE CAUTION ADVISORY TEST.  PERFORMED GVI AND FOUND C/B F3 POPPED,"CAUTION ADV."  NO HISTORY OF CIRCUIT BREAKER F3 WAS FOUND WITHIN THE LAST 14 DAYS.  RESET CIRCUIT BREAKER IAW GPM 9.2.2  LAMP CHECKED GOOD.  AUTOFEATHER TEST GOOD.  NO OTHER DEFECTS NOTED.  CIRCUIT BREAKER REMAINS SET.  RETURNED TO SERVICE.
